# SDR R61A201509090655

- Difficulty date: September 9, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  THE SHEAR TIE AT FRAME 75, STRINGERS 27-28R FOUND CORRODED.  MAINTENANCE  R & R THE SHEAR TIE IAW 170 SRM 51-41-01, AND 51-41-02.
